# SDR DALA2018032801979

- Difficulty date: March 27, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 75,761 hours, 57,188 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Service Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT THE AFT LAVATORY SERVICE PANEL CUTOUT. REPAIRED IAW ERA 567095-14, REV O.
